Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 5:43 PM EDT for 7 counties in Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2014, 5:43 PM EDT (21:43 UTC)
- Expired
- Sep 2, 2014, 6:45 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 61 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 5:56 PM EDT | TSTM WND DMG | Harrison Valley, PA | TREES DOWN ON MAIN ST HARRISON TWP |
| Sep 2, 5:59 PM EDT | TSTM WND DMG | Austin, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS51 KCTP 022143
SVRCTP
PAC023-035-047-081-083-105-117-022245-
/O.NEW.KCTP.SV.W.0151.140902T2143Z-140902T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 542 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GENESEE TO NEAR ROULETTE TO NEAR EMPORIUM TO
NEAR MEDIX RUN...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GENESEE AND HARRISON VALLEY AROUND 550 PM EDT.
COUDERSPORT AROUND 600 PM EDT.
KEATING...DENTON HILL STATE PARK...LYMAN RUN STATE PARK...CROSS
FORK...KETTLE CREEK STATE PARK AND CHERRY SPRINGS STATE PARK AROUND
610 PM EDT.
ELKLAND...RENOVO...GALETON...WESTPORT AND OLE BULL STATE PARK
AROUND 620 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
4121 7794 4122 7796 4114 7801 4122 7809
4124 7847 4148 7838 4169 7845 4200 7804
4200 7693
TIME...MOT...LOC 2142Z 262DEG 39KT 4201 7783 4175 7819 4151 7821 4125
7835
$$
LAMBERT2 follow-up statements
280
WWUS51 KCTP 022217
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT TUE SEP 2 2014
PAC047-083-022226-
/O.CAN.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
ELK PA-MCKEAN PA-
617 PM EDT TUE SEP 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
SOUTHEASTERN MCKEAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
4121 7794 4122 7796 4114 7801 4122 7809
4123 7818 4139 7808 4163 7810 4200 7788
4200 7693
TIME...MOT...LOC 2216Z 262DEG 39KT 4206 7734 4180 7770 4156 7772 4130
7787
$$
PAC023-035-081-105-117-022245-
/O.CON.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
LYCOMING PA-CAMERON PA-TIOGA PA-CLINTON PA-POTTER PA-
617 PM EDT TUE SEP 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING...SOUTHEASTERN CAMERON...TIOGA...CLINTON
AND POTTER COUNTIES...
AT 616 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WOODHULL TO NEAR GALETON TO NEAR OLE BULL STATE
PARK TO NEAR WESTPORT...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WELLSBORO...WHARTON...KEATING...MORRIS...COUDERSPORT...ELKLAND...
RENOVO...GALETON...WESTFIELD...GENESEE...LAWRENCEVILLE...GAINES...
SOUTH RENOVO...MILLERTON...CROSS FORK...OLE BULL STATE PARK...SLATE
RUN...LEETONIA...CEDAR RUN AND LYMAN RUN STATE PARK.
LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
4121 7794 4122 7796 4114 7801 4122 7809
4123 7818 4139 7808 4163 7810 4200 7788
4200 7693
TIME...MOT...LOC 2216Z 262DEG 39KT 4206 7734 4180 7770 4156 7772 4130
7787
$$
JUNG408
WWUS51 KCTP 022232
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT TUE SEP 2 2014
PAC023-022241-
/O.CAN.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
CAMERON PA-
632 PM EDT TUE SEP 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMERON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
4128 7791 4141 7788 4172 7787 4200 7763
4200 7693
TIME...MOT...LOC 2231Z 262DEG 39KT 4208 7715 4182 7751 4158 7753 4132
7768
$$
PAC035-081-105-117-022245-
/O.CON.KCTP.SV.W.0151.000000T0000Z-140902T2245Z/
LYCOMING PA-TIOGA PA-CLINTON PA-POTTER PA-
632 PM EDT TUE SEP 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN LYCOMING...TIOGA...NORTHWESTERN CLINTON AND EASTERN
POTTER COUNTIES...
AT 631 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ERWINS TO NEAR GAINES TO NEAR LEETONIA TO NEAR HYNER...MOVING EAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
WELLSBORO...MORRIS...ELKLAND...RENOVO...GALETON...WESTFIELD...
LAWRENCEVILLE...GAINES...SOUTH RENOVO...MILLERTON...CROSS FORK...OLE
BULL STATE PARK...SLATE RUN...LEETONIA...CEDAR RUN...LYMAN RUN STATE
PARK...LEONARD HARRISON STATE PARK...CHERRY SPRINGS STATE PARK...
CAMMAL AND WESTPORT.
LAT...LON 4181 7710 4120 7740 4118 7789 4125 7790
4128 7791 4141 7788 4172 7787 4200 7763
4200 7693
TIME...MOT...LOC 2231Z 262DEG 39KT 4208 7715 4182 7751 4158 7753 4132
7768
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 2, 2:29 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS THE REGION BY SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/ THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING. THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA SUNSHINE THIS MORNING. ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA /WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS. HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID TO UPPER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR 15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S IN THE SUSQ VALLEY. && .LONG TERM /THURSDAY THROUGH MONDAY/... SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS +18-20C SUPPORTING WIDESPREAD HIGHS 85-90F. THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE LATER PERIODS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH. STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY 01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. OUTLOOK... WED-THU...PATCHY AM FOG...OTHERWISE VFR. FRI...MAINLY VFR. CHC OF PM TSTMS WEST. SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/RXR NEAR TERM...FITZGERALD/RXR SHORT TERM...FITZGERALD LONG TERM...STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT TUE SEP 2 2014 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-032045- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 440 PM EDT TUE SEP 2 2014 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-032045- WARREN- 440 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 5:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG SCANDIA 41.91N 79.04W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN ELK TWP
0410 PM TSTM WND DMG 4 NW WARREN 41.88N 79.20W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN CONEWANGO TWP
&&
EVENT NUMBER CTP1400312 CTP1400313
STEINBUGLLocal storm report, Sep 2, 5:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG FAYETTEVILLE 39.91N 77.57W
09/02/2014 FRANKLIN PA 911 CALL CENTER
WIRES DOWN
&&
EVENT NUMBER CTP1400314
STEINBUGLLocal storm report, Sep 2, 5:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG CALEDONIA PARK 39.91N 77.48W
09/02/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN ALONG RT 30 AND SR 233
&&
EVENT NUMBER CTP1400315
STEINBUGLLocal storm report, Sep 2, 5:30 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FUNNEL CLOUD HELVETIA 41.05N 78.78W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
MULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY
TWP FIRE CO
&&
EVENT NUMBER CTP1400316
STEINBUGLLocal storm report, Sep 2, 5:33 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG STANLEY 41.06N 78.79W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
NMRS TREES DOWN ALONG STANLEY BOTTOM RD
&&
EVENT NUMBER CTP1400317
STEINBUGLLocal storm report, Sep 2, 5:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1400318
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:37 PM EDT | Special Weather Statement | CTP | Adams | 68 min |
| Sep 2, 3:54 PM EDT | Special Weather Statement | CTP | Cambria | 66 min |
| Sep 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean, Warren | 55 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | CTP | York | 59 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 54 min |
| Sep 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 37 min |
| Sep 2, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield | 62 min |
| Sep 2, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Sep 2, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 58 min |
| Sep 2, 4:50 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton | 40 min |
| Sep 2, 4:57 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Sep 2, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Sep 2, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 25 min |
| Sep 2, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, York | 64 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 40 min |
| Sep 2, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 35 min |
| Sep 2, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Sep 2, 6:23 PM EDT | Special Weather Statement | CTP | Dauphin | 22 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 42 min |
| Sep 2, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Sep 2, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.